I have acid reflux and ran out of my prescription a few days ago. This morning I had a sudden heartburn in the middle of my chest and then I felt like I would throw up. I got into the bathroom and I did throw up. Is this acid reflux or possible heart attack. This is the first time this happened, the heartburn went away right after.
Sounds like your acid reflux is acting up. With acid reflux can build up and work its way back up and can cause you to throw up. Also since it went away after throwing up it just the pressure release from the acid build up in your tummy. I would get you meds filled and I would start taking them again. If you are concered you should probley consult with you doctor. You can search the web to find signs of a heart attack and find alot of info about acid reflux. It's always good to search about the source and what the possiblites and signs about the issues..
I agree with Jennipher, it sounds like acid reflux. I have both known heart issues and GERD, and the chest pain symptoms are very similar. However, relief from throwing up wouldn't happen if you were having a heart attack
i have bad acid reflux, wow it can really make you feel bad, i have to take a pill every morning for mine and sometimes it still comes throught. mine makes me feel sick also and i wish i could throw up i just cant. but my chest hurts from it and i have lots air in my chest , lots burps sometimes. my tummy will feel sick and i will feel full like i have ate all day, yeah its no fun.
i would say its not your heart, i would also say try not eat spicey foods etc but sometimes i can drink water and get it so who knows.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.